Journal of Applied Analysis   EMIS ELibM Electronic Journals

Journal of Applied Analysis
Vol. 2, No. 1, 1996 · Contents

Journal Home

All Journals

ELibM Home



W.M. Zajaczkowski:
$L_\infty$-estimate for qualitatively bounded weak solutions of nonlinear degenerate diagonal parabolic systems

A. Bagh:
Epi/hypo-convergence: The Slice topology and Saddle points approximation

A.B. Kharazishvili:
A note on the Sierpinski partition

R. Picard:
An Initial Boundary Value Problem for
Maxwell's Equations
in a Parabolic Limit Case

E. Zadrzynska:
Initial - Boundary Value Problem for Equations of Generalized Newtonian Incompressible Fluid

Wei-Ling Liu and Horng-Jaan Li:
Oscillation criteria for second order linear differential equations with damping

Publication date for this issue: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition